Skip to main content
Log in

Stochastic analysis and one minimization problem

  • Brief Communications
  • Published:
Ukrainian Mathematical Journal Aims and scope

Abstract

We consider the problem of finding the form of a functional of an infinite-dimensional argument for which a certain given expression takes the minimum value for a fixed value of the parameter. The equation obtained for an unknown functional resembles equations with extended stochastic integral.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. V. I. Bogachev and O. G. Smolyanov, “Analytic functional of random processes,”Usp. Mat. Nauk,45, 3–83 (1990).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 46, No. 11, pp. 1568–1571, November, 1994.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Dorogovtsev, A.A. Stochastic analysis and one minimization problem. Ukr Math J 46, 1735–1739 (1994). https://doi.org/10.1007/BF01058892

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01058892

Keywords

Navigation